# SDR FQAR20161110054

- Difficulty date: November 10, 2016
- Submitted: November 15, 2016
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N922PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843270
- Aircraft time: 17,022 hours
- Engine: Lyc O360A4M
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 35639000
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, AN ANGLE IN THE LEFT WING THAT IS CO-LOCATED WITH THE OUTBOARD FLAP MOUNTING BRACKET WAS FOUND TO BE CRACKED THROUGH THE RIVETS.
